MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Continental European 230 Volt Level 1 Hotline; Warmer, Thermal, Infusion Fluid

ICU Medical Healthcare Manufacturing S.A. de C.V. Continental European 230 Volt Level 1 Hotline; Warmer, Thermal, Infusion Fluid
Model Number HL-90
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction

Brand Name
Continental European 230 Volt Level 1 Hotline
Common Device Name
Warmer, Thermal, Infusion Fluid
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon 66603
MX  66603
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50419551
Report Number9616567-2026-00012
Device Sequence Number13423555
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)190226
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryAS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHL-90
Device Catalogue NumberHL-90-INT-230
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown